Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Pokotilo, V G

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:53
Abstract pages:201
Full texts:107

http://www.mathnet.ru/eng/person49486
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198009

Publications in Math-Net.Ru
1995
1. V. G. Pokotilo, “On optimal measuring devices”, Trudy Mat. Inst. Steklov., 211 (1995),  377–386  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 211 (1995), 341–349
1991
2. V. G. Pokotilo, “Optimization of a priori observations”, Dokl. Akad. Nauk SSSR, 317:2 (1991),  312–315  mathnet  mathscinet  zmath; Dokl. Math., 43:2 (1991), 398–401
1982
3. V. G. Pokotilo, “On asymptotic properties of minimax estimators when there are random perturbations”, Dokl. Akad. Nauk SSSR, 264:5 (1982),  1084–1086  mathnet  mathscinet  zmath
1980
4. Yu. S. Ledyaev, V. G. Pokotilo, “A differential game with information delay”, Differ. Uravn., 16:8 (1980),  1385–1391  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022